# SDR A6WA201140792

- Difficulty date: September 2, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 19,855 hours, 18,127 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Condition: Out Of Rig
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT REVERSER UNLOCK CAUTION MESSAGE INFLIGHT IN CRUISE FLIGHT 26.0.  REMAINED ILLUMINATED UNTIL ENGINE SHUTDOWN.  FOUND PDU OUT OF RIG ADJUSTED DIRECTIONAL CONTROL VLV IAW AMM 78-32-03.  OPS CK GOOD CLEARS PLACARD & MEL.
